# SDR ASAA2021040334503

- Difficulty date: April 3, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 39,043 hours, 11,545 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG EXIT LIGHT @ 9 LH/OVHD BIN INOP. GROUNDED - YES. RELAMPED EMERGENCY EXIT LIGHT AT 9 LH OVERHEAD BIN AND OPS TESTS GOOD IAW B737-800 AMM 33-51-03-960-801.
